# SDR 2004UALA00408

- Difficulty date: April 23, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N390UA
- Make and model: Boeing 737322
- Aircraft serial: 24665
- Aircraft time: 39,710 hours, 28,625 cycles
- Engine: Ge CFM56*
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 6549488
- Condition: Cracked
- Location: Lt Mlg
- Part time: 39,710 hours, 28,625 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT MLG BEAM O/B FITTING WAS FOUND CRACKED BEYOND LIMITS.  FITTING WAS REPLACED
